# SDR SWIA202409160824

- Difficulty date: July 7, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL PLATE BETWEEN FS310.00 TO FS349.00 CORRODED AT MULTIPLE SCREW HOLES AS MARKED      (C-CHECK RO 9/15/2024)    BETWEEN FS310.00 TO FS349.00 PAX DOOR LOWER SILL REPLACED 1EA. SH670-31821-5 - ANGLE FORWARD CAP WITH NEW, 1EA. SH670-31821-6 - ANGLE, AFT CAP WITH NEW, 1EA. SH670-31825-9 - ANGLE, MID CAP WITH NEW REF. CRJ 900 SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01 REV. 38 DATED JUL 25/2020 AND DWG#SH670-31810 REV. AE. COMPLIED WITH SKYWEST M-337 FOR AND SKYWEST TASK CARD 51-900-1002-SKY.
